I started Harvoni 3 weeks ago. Other than normal side effects of headache and fatigue experienced, has anyone ever experienced post nasal drip or the sensation of something being stuck in the lower part of the throat? Seemingly since about 20 min. or so after the first dose, I've had this sensation and it will not subside.
Hi Dayna Belle no i went all through the side effects and seen nothing about both your side effect but that does not mean it can't be as you know this is the most effective new drug So i would Call the doctor or just wait for you next appt. because a lot of these are written up before the drug really goes out to the big part of the population where other side effects start showing up.meaning the study is done under many less people..wishing you the best of luck good luck to you my friend chuck1957 make sure tell the dr.they can turn these in so others well know if enough turn it in.cw
I've been experiencing this, although it never occurred to me that it could be from harvoni until seeing your post.it hasn't been 20 min.after taking it for me but definitely since tx initiation... Wonder what it's all about? Its been intermittent for me, not constant but nevertheless bothersome.
Hi, I was told many years ago that the constant 'flu' symptoms were related to the hep C. I've been having a more severe nasal drip since I started on Harvoni though (week 5 here) although not often. Also the same sensation in the lower part of my throat and a bit of scratchy throat, again, not often.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Mar 2015 • 36 answers
I'm planning on starting Harvoni soon. Need to plan the timing because of side effects. I'm 53, have
Posted 8 Mar 2015 • 3 answers
Posted 18 Jun 2015 • 2 answers
Posted 18 Feb 2016 • 3 answers
Posted 13 Dec 2017 • 2 answers